Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am having erectile dysfunction problem, not good erection.

Hello Doc I am 40yrs old and have high BP Currently using Telma H and Prolomet XL 25 tables one each a day Using these from past 6 months somehow I am facing erectile dysfunction problems from past 1 month I am getting erection but not good Can you please suggest is there any side effects because of the tablets or I have some issues. Please advise.
Asked On : Sat, 21 May 2011
Answers:  2 Views:  660
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I fully agree with Dr. gaurav,I surprise why negative rating is given!
I have seen so many patients taking beta blockers and having erectile dysfunction.
in your case your problem started before one month and you take antihypertesive medicine since 6 months.
Consult your physician and seek his advice.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
prolomet is a brandname of a beta-blocker called metoprolol. Metoprolol is used to treat angina and high blood pressure.
beta blocker has side effect of erectile dysfunction
so consult ur doctor and ask him to change other drug which has no effect on erection.
u have no other issue.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor